I take tramadol for my lupus discomfort but, it doesn't help my rectal wart, while oxycodone does. Is taking both safe?
Is it OK to take tramadol and oxycodone together?
- 23 Apr 2017 by eributterfly
- 23 April 2017
- pain, colorectal cancer, oxycodone, tramadol, chronic pain, systemic lupus erythematosus, warts, discomfort
Added 23 Apr 2017:
While in the ER I was given oxycodone 10mg FR and I had taken my tramadol 100mg before I left home. The oxycodone worked great for my rectal discomfort. I have oxycodone 5mg left from a previous injury, would taking this be safe?
eributterfly; Did you tell the E.R. Doctor that you were taking Tramadol these are both narcotic that should not be mixed but when and if they find it needed they normally lower the dose on the Tramadol due to the problems it could cause. Heavy sedation, seizures, and many more things. I don't understand the part of the AF after the 10mg Oxycodone or If if it is immediate release it would be the same as the 5mg you have but half the strength which would be safer for you but if you must keep them 8 hours apart until you can talk to a pharmacist or your doctor. Here are a copy and paste from our site here at drugs. com with the interactions. Be very careful. Chuck1957
Interactions between your selected drugs
Applies to: oxycodone, tramadol
GENERALLY, AVOID: Concomitant use of tramadol increases the seizure risk in patients taking other opioids. These agents are often individually epileptogenic and may have additive effects on seizure threshold during coadministration. CNS- and respiratory-depressant effects may also be additive. In patients who have been previously dependent on or chronically using opioids, tramadol can also reinitiate physical dependence or precipitate withdrawal symptoms.
MANAGEMENT: Concomitant use of tramadol and other opioids should be avoided in general. Tramadol should not be used in opioid-dependent patients, and use in patients who are chronically on opioids is also not recommended. Tramadol is contraindicated in patients with acute opioid intoxication. Tramadol dosage should be reduced if it must be used in patients receiving opioids. Patients should be monitored for development of seizures and CNS and respiratory depression.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 12 Sep 2010 • 1 answer
Posted 16 Apr 2013 • 2 answers
Posted 4 May 2015 • 2 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers